# SDR LR7A2010103100129

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5313 FOUND AFT FUSELAGE CARGO DOOR SEAL REAR BUMPER ASSY WITH PITTING CORROSION AND MULTIPLE REPAIRS AT HORIZONTAL BULKHEAD SKIN.  REPLACED BULKHEAD IAW LOCKHEED SMP583 CHAPTER 51-70.
